# SDR CA021112008

- Difficulty date: November 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 27,600 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, GEAR FAILED TO RETRACT WHEN SELECTED UP & NR 2 HYD QUANTITY DROPPED . AIRCRAFT RETURNED TO DEPARTURE AIRPORT FOR NORMAL LANDING . INSPECTION FOUND NLG UPLOCK/RETRACTION ACTUATOR FLEX HOSE RUPTURED CAUSING LOSS OF NR 2 HYDRAULIC QUANTITY & FAILURE OF GEAR TO RETRACT.
